# SDR FDEA2020041760751

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: ANB7252501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE Ï¿½ CENTER STRUCTURE INSTALLATION Ï¿½ WHILE ACCOMPLISHING INSPECT/REPLACE   HI-LOKS ON LEFT HAND INBOARD FLAP SUPPORT FITTING AT YIFH 61 FOUND THE EXISTING   INSTALLED HI-LOKS EXCEEDS LIMITS AS PER WORKCARD E1-5310-7-5004 PART 5 STEP 13. COMPLIED WITH EA 1 Ï¿½ 5340 Ï¿½ T0308226A PART 2 TITEL: FUSELAGE Ï¿½ ATTACH FITTINGS Ï¿½ LEFT   HAND WING INBOARD FLAP SUPPORT FITTING, APPROVAL OF OVERSIZED FASRENERS PER EO   1 Ï¿½ 5310 Ï¿½ 7 Ï¿½ 5004, SERVICE BULLETIN MD11 Ï¿½ 53 Ï¿½ 067 R2. REPAIR CLASSIFIED MAJOR AS PER   GMM 6-2-100.
